# SDR WX0A201712133297

- Difficulty date: December 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 60,402 hours, 34,049 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DURING DESCENT/ R&R COALESCER BAGS"
